# SDR 2006UALA02384

- Difficulty date: December 18, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,946 hours, 4,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOP DR 5 X AISLE RT. INOP LIGHT IS AT LEFT CROSS AISLE OF DR 5.  CARPET, EEL LIGHT COVER, EEL FEEDER AND LAMP HAVE BEEN REMOVED. REPLACED WITH NEW LAMP AND FEEDER.  OP CHKS OK FOR SERVICE.
